×

zbMATH — the first resource for mathematics

Curvature and differentiable structure on spheres. (English) Zbl 0206.50704
Bull. Am. Math. Soc. 77, 148-150 (1971); Comment. Math. Helv. 46, 127-136 (1971).

MSC:
53C20 Global Riemannian geometry, including pinching
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] M. Berger, Les variétés remanniennes dont la courbure satisfait certaines conditions, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 447 – 456 (French).
[2] M. Berger, Les variétés Riemanniennes (1/4)-pincées, Ann. Scuola Norm. Sup. Pisa (3) 14 (1960), 161 – 170 (French). · Zbl 0096.15502
[3] Jeff Cheeger, Pinching theorems for a certain class of Riemannian manifolds, Amer. J. Math. 91 (1969), 807 – 834. · Zbl 0183.50301 · doi:10.2307/2373353 · doi.org
[4] Detlef Gromoll, Differenzierbare Strukturen und Metriken positiver Krümmung auf Sphären, Math. Ann. 164 (1966), 353 – 371 (German). · Zbl 0135.40301 · doi:10.1007/BF01350046 · doi.org
[5] W. Klingenberg, Contributions to Riemannian geometry in the large, Ann. of Math. (2) 69 (1959), 654 – 666. · Zbl 0133.15003 · doi:10.2307/1970029 · doi.org
[6] Wilhelm Klingenberg, Über Riemannsche Mannigfaltigkeiten mit positiver Krümmung, Comment. Math. Helv. 35 (1961), 47 – 54 (German). · Zbl 0133.15005 · doi:10.1007/BF02567004 · doi.org
[7] H. E. Rauch, A contribution to differential geometry in the large, Ann. of Math. (2) 54 (1951), 38 – 55. · Zbl 0043.37202 · doi:10.2307/1969309 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.